# SDR CALA2019120302136

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 94,713 hours, 16,706 cycles
- Engine: Pwa PW4077
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Heat Exchanger
- Part number: 471111203600U
- Condition: Inoperative
- Location: Nr 1 Eng Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH OIL PRES REPORTED IN ERROR ACTUAL EVENT WAS HIGH OIL TEMP LEFT SEE LP 3920615 FOR WORK PERFORMED. FUEL/OIL COOLER REPLACED, ALL OPS OK
